# SDR BAQA082148

- Difficulty date: December 19, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N117KC
- Make and model: Bolkms BK117B2
- Aircraft serial: 7168
- Aircraft time: 5,415 hours
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 5090004910
- Part serial: 819A
- Condition: Frozen
- Location: Turn And Bank
- Part time: 5,416 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TURN AND BANK INDICATOR NEEDLE FROZEN.  REPLACED WITH SERVICEABLE UNIT.
